# SDR SIMA20160927006

- Difficulty date: September 27, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 37,188 hours, 33,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Filler
- Part number: 14534608007
- Condition: Corroded
- Location: Frames 64-65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QA FOUND PREVIOUS REPAIR FILLER BETWEEN FR 64 - 65, STGR 21L-21R CORRODED. AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED PREVIOUS REPAIR CORRODED FILLER IAW SRM 53-31-01RE ITEM 2. AIRCRAFT WILL BE RETURNED TO SERVICE.
